# SDR SWAA2025102024135

- Difficulty date: October 14, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 42,257 hours, 20,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1695 INOPERATIVE.   FOUND EXIT LIGHT L1189, LT AFT OVRWNG  LOWER EXIT SIGN INCORRECTLY CONNECTED.  RECONNECTED L1189 CORRECTLY IAW SWPM 33-51-21 PAGE 34 AND AMM 33-51-01-960-802.  R & R ONE FUSE ON BATTERY PACK M1695.  OPS CHECKED GOOD IAW AMM 33-51-06-960-804.
